# SDR CALA2017102003729

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 54,187 hours, 18,023 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Backed Out
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK NOT SECURE AFT LEFT DOOR AFT 1/4 INCH MOUNT SCREW FOR SLIDE PACK BACKED OFF SEVERAL TURNS. RETIGHTENED, NO OTHER DISCREPANCIES OBSERVED.
